On star-boundaries and univalence of some classes of functions, regular in the circle |z|<1

Authors

  • V. A. Zmorovich Киев

Keywords:

-

Abstract

-

References

T. H. MacGregor, The radius of univalence of cartain analytic functions. I, Proc. Amer. Math. Soc, 14, 1963, 514—520.

T. H. MacGregor, The radius of univalence of certain analytic functions, II, Amer. Math. Soc., 14, 1963, 521—524.

J. Кrzуr and M. O. Reade, The radius of univalence of certain analytic functions, Michigan Math., vol. 11, 1964, 157—159.

В. A. Змоpович, Про деякі теореми теорії екстремальних оцінок в спеціальних класах аналітичних функцій, Доп. АН УРСР, № 8, 1965.

В. А. Зморович, Об одном классе экстремальных задач, связанных с регулярными функциями с положительной вещественной частью в круге |z|<1, УМЖ, № 4, 1965, 12—21.

M.S. Robertson, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc., 106, N 2, 1963, 236—253.

Г. M. Голузин, Геометрическая теория функций комплексного переменного, Гостехиздат. М.— Л., 1952.

Н. А. Лебедев, Мажорантная область для выражения 1 = ln((z^λ[fʹ(z)]^{1-λ})/([f(z)] ^λ)) в классе S, Вестник ЛГУ, № 8, 1955, 29—41.

Downloads

Published

27.04.1966

Issue

Section

Research articles

How to Cite

Zmorovich, V. A. “On Star-Boundaries and Univalence of Some Classes of Functions, Regular in the Circle $|z|”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 3, Apr. 1966, pp. 28-39, https://umj.imath.kiev.ua/index.php/umj/article/view/8734.